I'm on my second day of withdrawal from about a 6 year Norco habit. I originally got the drugs to help with my severe TMJ. At the worst points, I would take 6 tablets a day, but for the most part of the last 2 years, took an average of 4 pills a day tapering down to 2 pills per day before I ran out of my last script. It would be easy enough to call in to my doctor to get it refilled, but I hate the feeling of having to take a pill every couple hours just to feel "normal" I can't even remember the last time I really got high off them. I've called in sick the last two days, and if I have to will call in a third, but I'm hoping that I'm going through the worst of it right now and in just a day or two, I'll feel so much better. I have one pill left and I haven't taken it because I don't want to start the cycle of withdrawal over again, but it's hard knowing that taking that one pill will make these syptoms go away for at least a little while and give me some relief. Hot flashes, cold sweats, body aches and when I do try to eat something, my stomach cramps followed by about 20 minute bathroom break. If I just stick this out, will it be okay in a day? Will taking the last pill make me start the withdrawal process all over again. I seriously want off these. My fiance and I are going to try and start a family and I can't be dependant on Norco while I'm pregnant. But I'm not yet, right now, I'm just miserably going through withdrawals. He's very supportive, but thinks all I need is a brisk walk to feel better. Any advice? How much longer does the outright suffering last?
sorry it took so long for someone to respond. at the dose you are taking it should be out of your system within a week. you should feel markedly better tomorrow or the next day. the stomach troubles may take longer as well as your energy level. low energy can take much longer to overcome. if you look in the health pages you will see amino acid protocol. l-tyrosine can help with your energy level. immodium will help your stomach problems. one thing that stuck out when i read this is your eating. it is difficult to eat during withdrawal but nutrition and hydration will make you feel worlds better quicker. try to snack if you cannot eat a meal. try bananas, peanut butter, chicken soup. anything with protein, potassium and b vitamins will improve your physical cravings. get a good multivitamin as well. if you can force yourself out for a walk that will do wonders. it kicks in endorphins which will give you a sense of well being if only for a while. good luck to you. you are at the worst point today and tomorrow. from there out you should begin to improve.
I sooo can relate .I as well have a bad case of TMJ .I got clean almost 10 months ago.Good news is my pain level has gone down drastically. I use zanaflex and aleve most of the time it now does the trick. Right now I am sure you are feeling really bad it does get better .As 1234 said try to stay hydrated and eat well . Are you getting any sleep this is the thing that takes the longest to return to normal.You can do this continue to post we are here to help.
If you take the pill, it will start the process over again, so just get rid of it and keep going. You are already half way through the w/d. No sense in taking it if it's not going to do you a bit of good, and also make you start w/d all over again. The worst part of w/d for me is days 4-5. After that, it's just a matter of getting my energy back and the walks really help. Keep us updated and ask whatever you need to.
Having pills in front of u while u r trying to quit is a sure way to cave...flush it...ur life and faily are too imposrtant and that one pill can do u in...keep moving forward...u should feel better in a day or 2...and better and better after that....40 mg a day is not a huge amount and u will be back and running before u know it...i agree with ur hubby...a brisk walk does wonders
Well my doctor was very generous in the script department. I have scripts for Xanax, Ambien and muscle relaxers. I probably have a few months of each stock piled since I would get them filled everytime along with my norco script, but don't take them often since I sleep fine without them usually. I've been taking the Xanax to help with the anxiety and to sleep and for the most part have been sleeping well through the night, except waking up to use the bathroom after my stomach cramps up. I wake up feeling better, then about 30 minutes later I feel the symptoms come back. I feel like I should go into work, but honestly this is the first time I've called in all year and I think I could get away with not going in. I just don't want to have these symptom hit me hard while I'm at work. They of course all think I have the flu.
Flushing the pill right now. I don't want to go through this again.
As most have said, you probably are dealing with the worst of it now, and at your level, hopefully day four should be your "hump" day. I took a lot more and it took a lot longer for me, but I was taking more than 3 times your amount.
I always add, if you are generally healthy, you should be able to fight this thing.
The stomach problems and the extreme tiredness got me, but the light at the end of the tunnel is freedom.
My fiance is getting less patient with me. Even though I warned him last week that I was going to run out of pills and go withdrawals and that I would be sick for about a week, I can tell he is not to happy about the fact that I've been laying around for going on my 3rd day. I let him read my post and the responses in hopes that he would understand. He is very active and athletic and has never had a problem with any type of substance. He alwasy knew I took pills, but didn't realize it was a problem. I feel guilty because there are things I know I should be doing around the house, even though I've called in sick for 3 days, but I still feel crappy and completely wiped out. He wants us to go meet up with friends tonight for pizza at a local spot that gets really noisy, espeically on a Friday. How can I make him understand that I'm not faking or milking this and if I had my choice I would be up and about doing stuff. But I just don't have it in me right now =(
I am sorry..that is a very hard thing to convey to people that do not know what it's like. You just need to tell him that this is part of physical w/d and you didn't call in 3 days to stay home and do things around the house..you should definately try to get up and do little things here and there but i understand how your feeling..it would take all I had just to wash dishes..or even take a shower. You will start to feel better very soon..try walking when you can to help with the sore muscles and lack of energy..as far as going out with friends to a noisy busy place...forget it...you may not get your fiance to understand..but you need to do whats best for you and hopefully he would want that for you..stay strong girl..
Your just not feeling it right now and he will have to deal with it. This is a true medical condition and I don't know how to make him understand that. he can meet up with friends by himself because you have "the flu" just tell him that going off pills causes severe flu symptoms for at least 4-7 days, and you can't help it. Your sorry, but you just can't go out right now......your not up to it. And, to keep his mouth shut to the friends. You have to take care of you now. I'm sorry he is losing patience .......
I did go with him this morning to take the dog to the dog park (which is usually what i do by myself three days a week), but by the time we left, even though I was dressed warm in sweats, I was chilled to the bone and now can't seem to get rid of the chills and aches.
Get ride of the pill. Either take it or throw it out. If you take it, its not going to do much other then just weaken your resolve. But if you're like me I'd be thinking about that pill all the time. Now 2 or 3 wks from now you don't want that pill around. Say goodbye to the pill and throw it away.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.